Cart 0
SUDAFED PE Sinus Day & Night Relief Tabs 24

SUDAFED PE Sinus Day & Night Relief Tabs 24

Regular price $17.99

Classification:

Pharmacy Only Medicine

Usage:

Sudafed Day and Night Relief tablets contain an effective pain reliever as well as a potent decongestant that dries up your nose and gives quick and long lasting relief. This decongestant provides fast and effective relief of sinus and nasal congestion and sinus pain, commonly associated with colds, flu, sinusitis and allergies during the day and at night.

The fast acting, non drowsy daytime formula unblocks stuffy noses and helps dry runny noses and relieves sinus pain. The night time formula unblocks stuffy noses and helps dry runny noses, relieves sinus pain and allows rest.

Ingredients:

Each day tablet contains: Phenylephrine Hydrocloride 5mg, Paracetamol 500mg.
Each night tablet contains: Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg.

Dosage:

Adults and children over 12 years: Take two day tablets in the morning and two in the afternoon as necessary. Take two night tablets in the evening at bedtime as necessary. Maximum of 8 tablets in 24 hours.

Precautions:

If symptoms persist see your doctor. Do not use if you have taken paracetamol or anti-histamines within the last four hours. Ask your doctor before taking if you have high blood pressure, are taking anti-depressants, have heart problems or are pregnant. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine in the night tablets may cause drowsiness, if affected, do not drink alcohol or operate machinery or drive a car.


Share this Product


More from this collection

Sale

Unavailable

Sold Out